CSN Login
Members Online: 13

Chemo cancelled for Friday because of SORE RED FEET!

McMarty's picture
McMarty
Posts: 198
Joined: Nov 2012

I emailed my Dr pictures of my sore red feet today and he cancelled my Paclitaxel for this Friday. 

I don't know how I feel about that but I do know my feet are relieved!

Oooooh! My feet hurt so bad and I have to chaperone the Jr High Choir for their contest tomorrow!

I can do anything for 2 hours - RIGHT!!

carkris's picture
carkris
Posts: 4523
Joined: Aug 2009

I am sorry , I have neuropathy and that is very difficult. I hope it resolves soon.

Gabe N Abby Mom's picture
Gabe N Abby Mom
Posts: 2415
Joined: Sep 2010

I've always had mixed feelings the times my chemo has been cancelled.  I've wanted to keep going to get it done and get the benefits of chemo.  But I've also been relieved and glad to have a little break.

Did your doc suggest anything for your feet?  Some kind of ointment?  Lidocaine, or lidocaine patches? a dermatologist?  a pain killer?  I hope you have something to treat this problem.  Good luck!

Hugs,

Linda

 

SIROD's picture
SIROD
Posts: 2124
Joined: Jun 2010

Hi,

As you know I'm not far enough along to give advise for chemo side effects.  I do read a blog written by a woman named "Donna Peach".   The blog was listed on the bcmets.org bc forum that I do read each day.  Donna had problem with hot red itchy feet and use a product called Aquaphor.

You can read her blog about her feet before deciding:  http://donnapeach.com/?s=aquaphor

I kept her post in case I would need to know this information if I went on Xeloda which was the chemo pill she was using at the time.  I can't use Xeloda due to Methotrexate which I use and Folic Acid.

Don't know if it will help but it's a product that might work for you.

All the best and may your kiddies when the contest tomorrow.  I remember being a chaperone at these kind events, more than once.

Doris

 

VickiSam's picture
VickiSam
Posts: 8253
Joined: Aug 2009

Side efforts from chemo therapy run the gamut -- from women to women, brother to brother.  There is insufficient evidence on what works for all side efforts.  I applaud all those who continuous log in and offer support --- 

Been there, done that ....

Hoping you get some help, and FAST -- call Doctor, his/her exchange --

 

Vicki Sam

McMarty's picture
McMarty
Posts: 198
Joined: Nov 2012

The Dr said to stay off of my feet and run to the store to get Eucerin cream.  ?  That was funny - stay off your feet and run?  We had a good laugh over that.  He wants to see my feet on Friday and then maybe do steroids?  I don't know what that means but I hope they clear up on their own.

Doris, I really like that blog, thank you for recommending it.  That Aquafor is expensive but I'm gonna try it.  I am also looking for a lotion with lidocaine in it.

You are all so sweet to let me fuss and help me!  I really appreciate you being out there!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network